# SDR 02FDEA00284

- Difficulty date: April 20, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 02) ON O/B FLANGE OF KEEL BEAM BS 950B - 950D, RBL 8.  REMOVED FLANGE PER EA 7-5310-64072.
